# SDR DLM88982221

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Row 28-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O EMERGENCY LIGHTS AT ROW 28-30 INOP - REPLACED BATTERY PACK BATTERIES.
